# SDR CA030205001

- Difficulty date: February 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Aircraft time: 13,053 hours
- Engine: Pwa PT6A27
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: C2FS4663A
- Condition: Cracked
- Location: Tailwheel
- Part time: 13,052 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHANGEOVER FROM FLOATS TO WHEELS A CRACK WAS FOUND ON THE TAIL WHEEL ATTACHMENT LUG. THE CRACK WAS ON THE LT FORWARD ATTACH POINT OF THE TAIL WHEEL. THIS BRACKET ALSO ATTACHES THE HORIZONTAL STABILIZER ON THE UPPER PICKUPS. BRACKET WAS REPLACED WITH A NEW UNIT FROM VIKING AIRCRAFT.
